# SDR HALA0600429

- Difficulty date: June 2, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N477HA
- Make and model: Boeing 717-200
- Aircraft serial: 55122
- Aircraft time: 7,413 hours, 18,305 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32912604
- Part serial: 156C
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 1,088 hours, 2,631 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - AIR SYS FAULT ILLUMINATED AFTER 5 MIN IN FLIGHT.  REMOVED AND REPLACED FAN AIR VLV PER AMM 36-13-04, OPS CHECK OKAY.  NO FAULTS INDICATED.
